Alert archive / Missouri / Freeze Warnings in 2005
Freeze Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Nov 15, 2005, 4:15 AM CST for 20 counties in Missouri; 7 counties in Illinois. It took effect at Nov 15, 2005, 3:35 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 4:15 AM CST (10:15 UTC)
- In effect from
- Nov 15, 2005, 3:35 PM CST
- Expired
- Nov 16, 2005, 8:02 AM CST
- In force
- 16 hr
- Issued by
- NWS St. Louis, MO
All 27 counties
Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 80 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 517 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 151015 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 415 AM CST TUE NOV 15 2005 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-051- 152215- /O.NEW.KLSX.FZ.W.0001.051116T0600Z-051116T1400Z/ ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-KNOX-LEWIS-MARION- MONITEAU-MONROE-MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 415 AM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. THE FIRST HARD FREEZE OF THIS SEASON WILL OCCUR TONIGHT...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. BY TUESDAY MORNING...TEMPERATURES ARE FORECAST TO DROP INTO THE MIDDLE AND UPPER 20S. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TRUETT
4 follow-up statements
000 WWUS73 KLSX 151022 CCA NPWLSX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 422 AM CST TUE NOV 15 2005 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-051- 152230- /O.COR.KLSX.FZ.W.0001.051116T0600Z-051116T1400Z/ ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-KNOX-LEWIS-MARION- MONITEAU-MONROE-MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 422 AM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. THE FIRST HARD FREEZE OF THIS SEASON WILL OCCUR TONIGHT...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. BY WEDNESDAY MORNING...TEMPERATURES ARE FORECAST TO DROP INTO THE MIDDLE AND UPPER 20S. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TRUETT
000 WWUS73 KLSX 152135 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CST TUE NOV 15 2005 ILZ058-059-098-099-MOZ049-052-059>062-072-161030- /O.EXA.KLSX.FZ.W.0001.051116T0600Z-051116T1400Z/ CALHOUN IL-CRAWFORD-FRANKLIN-GASCONADE-GREENE IL-JERSEY IL- LINCOLN-MACOUPIN IL-OSAGE-ST. CHARLES-WARREN- INCLUDING THE CITIES OF...ST CHARLES...UNION 335 PM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. THE FIRST HARD FREEZE OF THIS SEASON WILL OCCUR TONIGHT...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. BY WEDNESDAY MORNING...TEMPERATURES ARE FORECAST TO DROP INTO THE UPPER 20S. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-051- 161030- /O.CON.KLSX.FZ.W.0001.051116T0600Z-051116T1400Z/ ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-KNOX-LEWIS-MARION- MONITEAU-MONROE-MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 335 PM CST TUE NOV 15 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. THE FIRST HARD FREEZE OF THIS SEASON WILL OCCUR TONIGHT...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. BY WEDNESDAY MORNING...TEMPERATURES ARE FORECAST TO DROP INTO THE MIDDLE AND UPPER 20S. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS/GKS
000 WWUS73 KLSX 160955 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CST WED NOV 16 2005 ILZ058-059-098-099-MOZ052-060>062-072-161400- /O.NEW.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/ /O.CON.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/ CALHOUN IL-CRAWFORD-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN- MACOUPIN IL-ST. CHARLES-WARREN- INCLUDING THE CITIES OF...ST CHARLES...UNION 355 AM CST WED NOV 16 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. A MILD FREEZE IS EXPECTED TO OCCUR EARLY THIS MORNING...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. TEMPERATURES ARE EXPECTED TO FALL TO OR JUST BELOW THE FREEZING MARK BY SUNRISE. THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR TONIGHT AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES EARLY ON THURSDAY MORNING WILL BE IN THE UPPER TEENS...EFFECTIVELY ENDING THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-073>075-084-085- 099-162200- /O.NEW.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/ BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MADISON IL- MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS- ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE- WASHINGTON-WASHINGTON IL- INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE... FARMINGTON...LITCHFIELD...SALEM...ST LOUIS...VANDALIA 355 AM CST WED NOV 16 2005 ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY. THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR TONIGHT AS THE CORE OF A COLD CANADIAN AIRMASS MOVES IN. TEMPERATURES EARLY ON THURSDAY MORNING WILL FROM THE UPPER TEENS TO THE LOWER 20S...EFFECTIVELY ENDING THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-161400- /O.CON.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/ ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-GASCONADE-KNOX- LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS- SHELBY- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 355 AM CST WED NOV 16 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON IS IN THE PROCESS OF OCCURRING...AS A BLAST OF CANADIAN AIR PUSHES INTO THE CENTRAL U.S. ON STRONG NORTHWEST WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S SHORTLY AFTER SUNRISE...BEFORE BEGINNING THEIR UPWARD CLIMB. THIS WILL EFFECTIVELY END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TES
000 WWUS73 KLSX 161402 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 802 AM CST WED NOV 16 2005 ILZ058-059-098-099-MOZ052-060>062-072-170215- /O.CAN.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/ /O.CON.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/ CALHOUN IL-CRAWFORD-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN- MACOUPIN IL-ST. CHARLES-WARREN- INCLUDING THE CITIES OF...ST CHARLES...UNION 802 AM CST WED NOV 16 2005 ...FREEZE WARNING IS CANCELLED... ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY. THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR TONIGHT AS THE CORE OF THE COLD AIR MOVES IN. TEMPERATURES EARLY ON THURSDAY MORNING WILL BE IN THE UPPER TEENS...EFFECTIVELY ENDING THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-161515- /O.CAN.KLSX.FZ.W.0001.000000T0000Z-051116T1400Z/ ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALLAWAY-COLE-GASCONADE-KNOX- LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS- SHELBY- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 802 AM CST WED NOV 16 2005 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WARNING. $$ ILZ060-064-065-069-070-074-079-100>102-MOZ063>065-073>075-084-085- 099-170215- /O.CON.KLSX.FZ.W.0002.051117T0000Z-051117T1400Z/ BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MADISON IL- MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS- ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE- WASHINGTON-WASHINGTON IL- INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE... FARMINGTON...LITCHFIELD...SALEM...ST LOUIS...VANDALIA 802 AM CST WED NOV 16 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST THURSDAY. THE FIRST WIDESPREAD HARD FREEZE OF THE AUTUMN SEASON WILL OCCUR TONIGHT AS THE CORE OF A COLD CANADIAN AIRMASS MOVES IN. TEMPERATURES EARLY ON THURSDAY MORNING WILL FROM THE UPPER TEENS TO THE LOWER 20S...EFFECTIVELY ENDING THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TRUETT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Nov 14, 3:00 PM CST, 13 hours 15 minutes earlier.
Area forecast discussion, Nov 14, 3:00 PM CST, 13 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 300 PM CST MON NOV 14 2005 .DISCUSSION... SHORT RANGE (TNGT-THURS)... VERY ACTIVE WEATHER ON TAP FOR THE NEXT FEW DAYS WITH ALL EYES FOCUSING ON THE EVOLVING STORM SYSTEM. WEATHER THUS FAR TODAY HAS PANNED OUT PRETTY MUCH AS EXPECTED. THE SWLY LLJ HAS RESULTED IN A RAPID NNEWD RETURN OF LOW LVL MSTR AND WARM AIR ABOVE THE BOUNDARY LAYER. THE COMBO OF LIFT WITHIN THIS WARM CONVEYOR AND THAT ASSOCD WITH A LEAD SHRTWV NOW OVR NW MO HAS RESULTED IN A LARGE SWATH OF RAIN AND EMBDD TSRA OVR THE SERN 3/4THS OF THE CWFA TDA. MUCH LIGHTER DEFORMATION ZN PCPN WAS OCCURING ACRS NRN MO INTO SE IA IN ADVANCE OF THE AFOREMENTIONED SHRTWV. THE ANTECEDANT LOW SFC DEW POINTS HV RESULTED IN SOME FAIRLY CHILLY TEMPERATURES THIS AFTERNOON DUE TO EVAPORATIVE COOLING FROM THE PCPN. LGT SFC FLOW ACRS THE OZARKS AND THE PCPN WITHIN THE COOL SECTOR HAS HELPED REINFORCE THE WRMFNT TO OUR SOUTH...WHICH NOW STRETCHES FROM THE BOOTHEEL THRU CNTRL AR THEN SNAKES NWWD THRU NRN OH INTO SE CO. A FAIRLY LARGE AREA OF SFC PRES FALLS ARE EVIDENT IN MSAS DATA FM WRN OK INTO SE CO SIGNALLING THE BEGINNING OF CYCLOGENESIS IN RESPONSE TO THE POTENT ULJ AND UPR TROF APCHG THE ROCKIES. CURRENT TRENDS SUGGEST THE PCPN OVR THE AREA ATTM WILL CONT TO EXIT EWD THRU THE REMAINDER OF THE AFTERNOON INTO EARLY EVENING IN ASSOCN WITH THE MIGRATING LEAD SHRTWV. THE BIGGEST QUESTION IS HOW PCPN WILL EVOLVE LATER TNGT. THE SFC LOW DVLPG OVR SE CO IS FCST TO MOV INTO NE OK BY 12Z IN ASSOCN WITH THE MIGRATING AND AMPLIFYING UPR TROF. THIS SHUD ALLOW 2 THINGS TO HAPPEN - FIRST THE WRMFNT TO OUR SOUTH SHUD LIFT NWD INTO SRN MO...AND SECOND THE LLJ SHUD BACK TO MORE SLY REFOCUSING LIFT ALG AND JUST NORTH OF THE ADVANCING WRMFNT. I GUESS THE BIGGEST QUESTION IS WILL THIS NWD RETURN OF THE FRONT BE DELAYED ANY BY CONTD DIABATIC COOLING AND/OR OZARK TERRAIN EFFECTS. HARD TO TELL AT THIS POINT BUT WITH THE LLJ BACKING LATER THIS EVENING...STG MCON/LIFT WL CONCENTRATE FM NRN AR/SRN MO INTO SRN IL AIDED BY LOW LVL FRONTOGENETICAL FRCG AND DIVERGENCE ALOFT WITHIN THE ULJ ENTRANCE RGN. PROLONGED AND ELONAGATED FRCG IN THIS ZONE ALONG WITH CELL MOTIONS NEARLY PARALLELING THE SFC BNDRY AND VERY MOIST AND BOUYANT AIR SUGGEST THE POTNTL FOR SOME LOCALLY HEAVY RAINFALL. THIS HAS BEEN INCORPORATED INTO THE FCST FOR SE MO/XTRM SW IL. DEPENDING ON THE DEGREE OF INSTABILITY WE CUD ALSO SEE THE POTENTIAL FOR MARGINALLY SVR ELEVATED HAILERS LATER TNGT. RAPIDLY CHANGING AND POTENTIALLY ACTIVE SVR WX DAY IS BECOMING A CONCERN FOR TUES. THE MODELS CONT TO SHOW DEVIATIONS IN THE TRACK OF THE DEEPENING SFC LOW...AND AS ELUDED TO YDA...THIS HAS BIG IMPACTS ON THE TEMPERATURES ON TUES AS WELL AS HOW FAR NWD THE WARM SECTOR AND INSTABILITY WILL SPREAD. ONE THING THE MODELS HAVE AGREED UPON IS THE SFC LOW WILL INITIALLY BE SLOWER MOVING ACRS THE REGION...WITH AN 18Z LOW PSN STILL IN MO. ATTM WE FAVOR A NOD TOWARDS THE SLIGHTLY MORE NWD PSN OF THE GFS WITH THE SFC LOW TRACKING RAPIDLY NEAR A KJLN-KJEF-KIJX TRACK. ALTHO THE INSTABILITY IN THE WARM SECTOR WILL BE MARGINAL...THE STRENGTH OF LOW AND DP LAYER SHEAR...STG WIND FIELDS...AND STG DYNAMIC FORCING HAVE US CONCERNED ABOUT THE POTENTIAL FOR SIGNIFICANT SEVERE STORMS...SPCLY FM ECNTRL/SE MO INTO SCNTRL AND SW IL DURING THE MORNING INTO EARLY AFTERNOON. ON THE BACKSIDE OF THE DEEPENING SFC LOW AND IN THE WAKE OF THE CDFNT...STG AND GUSTY WNW WINDS WILL USHER VERY COLD AIR INTO THE REGION. THE MODELS ARE IN AGREEMENT WITH THIS COLDER TREND AND BRINGING SUB-FREEZING AIR INTO THE MAJORITY OF THE AREA OVERNIGHT ON TUES...WITH A BRUTALLY HARD FREEZE AND END TO ANY GROWING ON THUR MORNING. I HAVE MENTIONED THE POSSIBILITY OF A LTL SNOW IN THE XTRM NE MO/WC IL AREAS LATE TUESDAY AFTEROON AND A LOW CHC EVEN FURTHER SOUTH ON TUESDAY NIGHT. A BLUSTERY COLD DAY ON TAP FOR WED WITH CAA CONTG...LOW CLOUDS AND TEMPS STRUGGLING TO RECOVER. EXTENDED... NORTHWEST FLOW WILL DOMINATE THE EXTENDED FORECAST WITH A SERIES OF SHORTWAVES AND ASSOCIATED COLD FRONTS MOVING ACROSS THE MIDWEST. REINFORCING SHOTS OF CANADIAN AIR WILL KEEP TEMPERATURES NEAR NORMAL. BEST FORCING WILL RESIDE ACROSS NORTHERN PLAINS AND GREAT LAKES REGIONS...RESULTING IN LITTLE IF ANY CHANCE OF PRECIPITATION ACROSS CWA. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && GLASS (SHORT TERM) CVKING (EXTENDED)
Hazardous weather outlook, Nov 15, 12:42 AM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1242 AM CST TUE NOV 15 2005 ILZ069-070-074-079-101-102-MOZ065-072>075-084-085-099-151300- CLINTON IL-CRAWFORD-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL- RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ALONG THE SAME PATH OVERNIGHT. LOCALLY HEAVY RAINFALL AND FLOODING IS EXPECTED ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. IN ADDITION...SOME OF THE STORMS MAY BECOME SEVERE AND PRODUCE LARGE AND DAMAGING HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH RISK OF SEVERE THUNDERSTORMS ON TUESDAY. AS A POWERFUL STORM SYSTEM MOVES NORTHEAST FROM OKLAHOMA...AN UNSEASONABLY WARM AND HUMID AIRMASS WILL RETURN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE... WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE FIRST WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL TOTALS AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. ILZ058>060-064-065-098>100-MOZ052-060>064-151300- BOND IL-CALHOUN IL-FAYETTE IL-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN- MACOUPIN IL-MADISON IL-MONTGOMERY IL-ST CHARLES-ST LOUIS- ST LOUIS CITY-WARREN- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...OVERNIGHT AS A WARM FRONT LIFTS NORTH OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. LOCALLY HEAVY RAINFALL AND HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH RISK OF SEVERE THUNDERSTORMS ON TUESDAY AS A POWERFUL STORM SYSTEM MOVES NORTHEAST FROM OKLAHOMA...AN UNSEASONABLY WARM AND HUMID AIRMASS WILL RETURN ACROSS EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE...WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE FIRST WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS AND RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-151300- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS- MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAY ONE...OVERNIGHT AS A WARM FRONT LIFTS NORTH OVERNIGHT....THERE IS A CHANCE OF THUNDERSTORMS MOVING NORTH INTO CENTRAL MISSOURI. LOCALLY HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE RISK OF SEVERE WEATHER TUESDAY THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF A COLD FRONT THAT WILL QUICKLY MOVE ACROSS THE REGION TUESDAY. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AS THE STORM SYSTEM PULLS NORTHEAST OF THE REGION...THE COLD AIR WILL BEGIN TO OVERSPREAD MISSOURI AND ILLINOIS. THERE IS A CHANCE THAT THE RAIN COULD MIX WITH SNOW ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TUESDAY AFTERNOON AND EVENING BEFORE ENDING. NO SNOW ACCUMULATION IS EXPECTED. THE FIRST WIDESPREAD FREEZE IS EXPECTED ON TUESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE MIDDLE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL TOTALS AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:15 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Nov 15, 3:48 AM CST | Tornado Warning | LSX | Reynolds | 20 min |
| Nov 15, 6:51 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 3 hr |
| Nov 15, 11:49 AM CST | Tornado Warning | LSX | Iron, Washington | 41 min |
| Nov 15, 12:54 PM CST | Tornado Warning | LSX | Sainte Genevieve | 28 min |
| Nov 15, 1:19 PM CST | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 56 min |
| Nov 15, 2:35 PM CST | Severe Thunderstorm Warning | LSX | Marion | 25 min |
Nearby
Freeze Warnings in Missouri, 2005Freeze Warnings in Illinois, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.